# SDR AALA202411055179

- Difficulty date: October 25, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 65,761 hours, 27,194 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR IS JAMMING CLOSED AND PASSENGERS CANNOT GET OUT. **SUPPLEMENTAL REPORT FOR (AALA202410285179): ADJUSTED DOOR, OPERTIONAL CHECK GOOD OK. PER AMM 25-40-14**(CLOSED).
